# SDR ABXA010792

- Difficulty date: March 10, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT F.S. 580 - 600, AT LEFT BUTT LINE 55, SEAT TRACK WAS CRACKED. REMOVED AND REPLACED SEAT TRACK IAW DC-8 SRM 51-3-0, 51-1-24 AND 51-1-8.
